Generalizing Stretch Lines for Surfaces with Boundary

Abstract:
No abstract specified

SEEK ID: https://publications.h-its.org/publications/1456

DOI: 10.1093/imrn/rnab222

Research Groups: Groups and Geometry

Publication type: Journal

Journal: International Mathematics Research Notices

Citation: International Mathematics Research Notices,rnab222

Date Published: 8th Sep 2021

URL: https://doi.org/10.1093/imrn/rnab222

Registered Mode: imported from a bibtex file

Authors: Daniele Alessandrini, Valentina Disarlo

help Submitter
Citation
Alessandrini, D., & Disarlo, V. (2021). Generalizing Stretch Lines for Surfaces with Boundary. In International Mathematics Research Notices (Vol. 2022, Issue 23, pp. 18919–18991). Oxford University Press (OUP). https://doi.org/10.1093/imrn/rnab222
Activity

Views: 2957

Created: 21st Feb 2022 at 14:32

Last updated: 5th Mar 2024 at 21:24

help Tags

This item has not yet been tagged.

help Attributions

None

Powered by
(v.1.14.2)
Copyright © 2008 - 2023 The University of Manchester and HITS gGmbH